# SDR CALA2022121903440

- Difficulty date: December 19, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 59,404 hours, 25,950 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Pump
- Part number: NA
- Condition: Low Pressure
- Location: Ctr Tk Pump 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CTR TK PUMP 1 LO PR DISPLAYED ON UPPER ECAM SCREEN. - FUEL SHORTLY AFTER DEPARTURE CENTER TANK FUEL PUMP 1 WAS REPLACED.
